# SDR SWAA2024071211770

- Difficulty date: July 12, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 36,432 hours, 17,259 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR L2 SLIDE FLAP HANGING DOWN INSPECTED L2 DOOR SLIDE ADJUSTED GIRT BAR FLAP NO FURTHER DEFECTS NOTED REF AMM 25-66-01.<[01] INSPECTED L2 DOOR SLIDE; ADJUSTED GIRT BAR FLAP; NO FURTHER DEFECTS NOTED; REF AMM 25-66-01.
